MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; ELECTRODE,RADIOTRANSLUCENT,FOAM,3PK

MEDLINE INDUSTRIES, LP; ELECTRODE,RADIOTRANSLUCENT,FOAM,3PK
Catalog Number MDSM611803R
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 06/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, her son had the electrodes applied for a "sleep study" and upon removing the electrodes he had "red marks that were raised, uncomfortable, and itchy".The customer reported there were "2 marks on his chest, and 2 marks on each leg".The customer reported she took him to his physician after "1 month" because the skin reaction was not improving.The customer reported the physician prescribed "0.05% betamethasone cream" and the skin reaction is now improving.Sample is not available for return evaluation.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, her son had the electrodes applied for a "sleep study" and upon removing the electrodes he had "red marks that were raised, uncomfortable, and itchy".

Common Device Name
ELECTRODE,RADIOTRANSLUCENT,FOAM,3PK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key17501920
Report Number1417592-2023-00333
Device Sequence Number11361530
Product Code DRX
UDI-Device Identifier50884389830411
UDI-Public50884389830411
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberMDSM611803R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2023
Initial Report FDA Received Date08/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown